# SDR CALA2023051701546

- Difficulty date: May 15, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N26967
- Make and model: Boeing 787-9
- Aircraft serial: 60144
- Aircraft time: 31,440 hours, 3,110 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: NA
- Part serial: NA
- Condition: Odor
- Location: Door 1l
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT REPORTED STRONG ELECTRIC SMELL AT DOOR 1L ADDING PHOTOS OF SMOKE/ODOR QUESTIONAIRE REMOVED AND REPLACED UPPER RECIRCULATION HEPA FILTER PER AMM ELECTRICAL DAMAGE, NONE NOTED. LOOKED IN THE FORWARD LAV NO 21-25-15. FOR FURTHER CONTINUATION, SEE LP 4516840. DAMAGE NOTED. REMOVED AND REPLACED UPPER HEPA FILTER PER AMM 21-25-15 AS A PRECAUTION, INSPECTED UPPER RECIRCULATION FAN FOUND TO BE OK. COMPLIED WITH AMM-05-51-99 PER H(1) NO CONDICTION INSPECTION REQURIED. RAN ALL OVENS AND COFFEE POTS, CHECKED CREW REST AREA NO DAMAGE NOTED AND NO SMOKE AND NO ABNORMAL ODORS, LOOKED AT FORWARD GALLEY AREA THAT IS VISUALLY ACCESSIBLE FOR ANY
